MathSciNet Relay Station
MathSciNet bibliographic data
MR2054842 (2005f:30075) 30F20 (20H15 30F60)
Bujalance, José A.; Costa, Antonio F.; Porto, Ana M. On the topological types of symmetries of elliptic-hyperelliptic Riemann surfaces. Israel J. Math. 140 (2004), 145–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement